# SDR EIA2000386

- Difficulty date: December 16, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KJFK - LEFT INBOARD TE FLAP, AFT FLAP HAS .50 INCH HOLE AND APPROX 8 INCH AROUND HOLE DELAMINATED.  REMOVED AFT FLAP.  REPAIRED 8 INCH DELAMINATION PER SRM 51-40-15.  REINSTALLED LEFT INBOARD AFT FLAP PER MM 27-51-03.  (M)
